Generalizations of lifting modules


Keskin D. , Xue W.

ACTA MATHEMATICA HUNGARICA, vol.91, no.3, pp.253-261, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 91 Issue: 3
  • Publication Date: 2001
  • Doi Number: 10.1023/a:1010675423852
  • Title of Journal : ACTA MATHEMATICA HUNGARICA
  • Page Numbers: pp.253-261

Abstract

The notion of circle plus -supplemented modules is a proper generalization of lifting modules. As a proper generalization of circle plus -supplemented modules, we introduce (D-12)-modules and obtain some properties, characterizations and decompositions of circle plus -supplemented modules and (D-12)-modules.